# SDR EIAA2011205

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65B388365
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR CUTOUT BEAR STRAP AT STA 2284 BETWEEN S24L & S25L FOUND CORRODED.  REPAIRED IN ACCORDANCE WITH EN 044-11 APPROVED BY BOEING ODAS.
